# SDR QXEA2013020700329

- Difficulty date: February 7, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL LANDING FOR PANEL 621BT HAS SURFACE CORROSION ON INBD AND OTBD AREAS OF CUTOUT.  REMOVED CORROSION IAW RD 8/4-57-441.  INSPECTED THE RT WING SKIN PANEL LANDING IAW RD 8/4-57-441, REPAIR ITEM 3 AND HORIZON NDT MANUAL 8.2.1.2. PANEL 621BT FOUND CRACK FREE.  VERIFIED MIN REMAINING THICKNESS NOTED .156 REF NTM 51-00-04-910-801 PT 1.  FOUND BLENDS WITHIN LIMITS IAW RD 8/4-57-2031. ALODINED IAW RD 8/4-57-2031. APPLIED FAST WELD, SANDED SMOOTH AND APPLIED PRIMER IAW RD 8/4-57-2031.  COMPLIED WITH TC RD 8/4-57-2031.
